# SDR AWXA200300588

- Difficulty date: May 5, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 146N5246U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-O9 CHECK INTERGRANULAR CORROSION WAS FOUND ON FLOOR SUPPORT BS 1640 TO BS 1660, RBL 70. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED FLOOR SUPPORT BS 1640 TO BS 1660, RBL 70; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; INSTALLED REPAIR PART IAW 51-40-02, PG. 7.
